# SDR CA990125012

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E437
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Sensor Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) RIGHT ENGINE BLEED OFF - EICAS MESSAGE WHEN TAKEOFF POWER APPLIED.  MESSAGE WENT OUT WHEN POWER REDUCED.  SECOND ATTEMPT NORMAL.  RT ENGINE PRESSURE RELIEF SHUT OFF VALVE SENSOR LINE INSPECTED AND TIGHTENED.
